Follow
Michael Kunzinger
Title
Cited by
Cited by
Year
Geometric theory of generalized functions, volume 537 of Mathematics and its Applications
M Grosser, M Kunzinger, M Oberguggenberger, R Steinbauer
Kluwer, Dordrecht, 2001
569*2001
Admissible transformations and normalized classes of nonlinear Schrödinger equations
RO Popovych, M Kunzinger, H Eshraghi
Acta applicandae mathematicae 109 (2), 315-359, 2010
1582010
Characterization of Colombeau generalized functions by their pointvalues
M Oberguggenberger, M Kunzinger
Mathematische Nachrichten 203, 147-158, 1999
1021999
On the foundations of nonlinear generalized functions I and II
M Grosser
American Mathematical Soc., 2001
1012001
A rigorous solution concept for geodesic and geodesic deviation equations in impulsive gravitational waves
M Kunzinger, R Steinbauer
Journal of Mathematical Physics 40 (3), 1479-1489, 1999
991999
A global theory of algebras of generalized functions
M Grosser, M Kunzinger, R Steinbauer, JA Vickers
Advances in Mathematics 166 (1), 50-72, 2002
952002
Lorentzian length spaces
M Kunzinger, C Sämann
Annals of global analysis and geometry 54 (3), 399-447, 2018
942018
Conservation laws and potential symmetries of linear parabolic equations
RO Popovych, M Kunzinger, NM Ivanova
Acta Applicandae Mathematicae 100, 113-185, 2008
912008
Generalized pseudo-Riemannian geometry
M Kunzinger, R Steinbauer
Transactions of the american mathematical society 354 (10), 4179-4199, 2002
792002
A note on the Penrose junction conditions
M Kunzinger, R Steinbauer
Classical and Quantum Gravity 16 (4), 1255, 1999
641999
Inextendibility of spacetimes and Lorentzian length spaces
JDE Grant, M Kunzinger, C Sämann
Annals of global analysis and geometry 55 (1), 133-147, 2019
532019
Foundations of a nonlinear distributional geometry
M Kunzinger, R Steinbauer
Acta Applicandae Mathematica 71, 179-206, 2002
502002
Hawkings singularity theorem for C1, 1-metrics
M Kunzinger, R Steinbauer, M Stojković, JA Vickers
Classical and Quantum Gravity 32 (7), 075012, 2015
492015
The exponential map of a C1, 1-metric
M Kunzinger, R Steinbauer, M Stojković
Differential Geometry and its Applications 34, 14-24, 2014
482014
The Penrose singularity theorem in regularity C1, 1
M Kunzinger, R Steinbauer, JA Vickers
Classical and Quantum Gravity 32 (15), 155010, 2015
462015
Lie transformation groups in Colombeau algebras
M Kunzinger
461996
The HawkingPenrose Singularity Theorem for C 1,1-Lorentzian Metrics
M Graf, JDE Grant, M Kunzinger, R Steinbauer
Communications in Mathematical Physics 360, 1009-1042, 2018
452018
Microlocal properties of basic operations in Colombeau algebras
G Hörmann, M Kunzinger
Journal of mathematical analysis and applications 261 (1), 254-270, 2001
452001
Singular reduction operators in two dimensions
M Kunzinger, RO Popovych
Journal of Physics A: Mathematical and Theoretical 41 (50), 505201, 2008
412008
Generalized cones as Lorentzian length spaces: Causality, curvature, and singularity theorems
SB Alexander, M Graf, M Kunzinger, C Sämann
arXiv preprint arXiv:1909.09575, 2019
382019
The system can't perform the operation now. Try again later.
Articles 1–20